I don't take medication. I'm minorly animic. I have been bruising on my legs and my arms without bumping. Is there a supplement I can take for this?

Bruising. Bruising can occur for many reasons, low platelets, increased bleeding times, use of medications as well as low levels of vitamin k. Increase dark green veggie intake: kale, spinach, collards, swiss chard daily as well as add vitamin k. You can also use arnica, homeopathic medication to decrease and prevent bruising for procedures. If continues see you doctor for more serious causes.
Need more info! Bruising, especially if new, may mean you have a bleeding disorder. Bleeding elsewhere? Urine, stool, mouth? See your doctor; he/she may refer you to a hematologist after some testing. Stop taking aspirin, ibuprofen, advil, motrin, aleve, (naproxen) or any medications with these. Herbal meds can cause bleeding and/or easy bruising too. More serious problems could be causing the bruising and anemia.